Vol. 4 No. 1 (2020): Vol 4, Iss 1, Year 2020
Articles

A study on fuzzy subnear rings under homomorphism and anti-homomorphism

Mohamed Ali A
Associate Professor, Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi 635 752, Tirupattur District, Tamil Nadu, India.
Abu Thalha S
Research Scholar, Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi 635 752, Tirupattur District, Tamil Nadu, India.
Published June 30, 2020
Keywords
  • Fuzzy set, fuzzy subnear ring, fuzzy normal subnear ring, homomorphism, anti-homomorphism
How to Cite
A, M. A., & S, A. T. (2020). A study on fuzzy subnear rings under homomorphism and anti-homomorphism. Journal of Computational Mathematica, 4(1), 69 - 77. https://doi.org/10.26524/cm68

Abstract

In this paper, we made an attempt to study the algebraic nature of fuzzy subnear rings of a near ring.

Downloads

Download data is not yet available.